Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchiness and red bubbles on clitorises with hardened skin. Why is orgasm bad?

Under the hood of my clitoris on my actual clitoris i get really itchy. So itchy that i have to scratch to the point it hurts me. I have peeled the hood back to look and there are on either side two red bubbles and in the middle hardened white skin. I have had std checks and I am clean as. No stds at all. Sometimes If i put hydracort on it it stops itching but the bubbles and lump are still There. This has been going in for 9 years. It has got To the point where I don t trust a Dr to help as they don t seem to care. I was told it could be dermatitis so I stopped using soaps and things like that on my skin but nothing helps. It has also become very desensitized and can take nearly an hour sometimes to orgasm when it used to only be a few minutes. Please help. This is destroying my life.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response


Your beginning description indicates infection. If you have met a dermatologist and taken anti infective medications, if your pathology tests are normal and if the condition is persisting (nagging) for nine years it is most likely to be psychosomatic in origin.

Hydrocortisone only gives temporary relief while it pampers infective organisms. However, if it is kind of allergic dermatitis (This is a medical term used by doctors. It actually means, "Damn it! I don't know what the heck it is.) hydracort may be used for temporary relief.

I can understand that this condition is frustrating and delaying orgasm.

Learn to love yourself. Be kind to yourself. Focus on your work. Cultivate the attitude of gratitude. These sound sentences from 'self help' best seller books. True, they are useful.

If you have additional questions feel free to ask.

Best wishes,

Dr. Ashok Koparday

Consultant Psycho Sexual Therapist
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor